# SDR CALA2024090302366

- Difficulty date: August 15, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 107,347 hours, 14,502 cycles
- Engine: Pwa PW4090
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fairing
- Part number: 51A692
- Condition: Missing
- Location: Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING EXTERNAL INSPECTIONS {B777-06-3-7157} - NO. 2 ENG NO. 6 FAN BLADE FAIRING HAS APPROX 12" OF SEAL MISSING. SEE PIC. HOURS OR LESS. REQUEST DIP. REF AMM 72-31-07-200-801-N00 MATERIAL MISSING FOR MORE THAN 0.400 INCH (10.160 MM) IN LENGTH.REPLACE THE FAIRING IN 25 ENGINE 2 FAN BLADE FAIRING SEAL REQUIRES RELACEMENT WITHIN 25 TOMC-APPROVAL FROM SC1ELBYC COMMENT FLIGHT HOURS.  REF AMM  72-31-07-200-801-N00 QC RECORDS UPDATE TOMCQC REV PERFORMED REMOVED AND REPLACED NO.2 ENGINE FAN BLADE FAIRING NO.6 REF AMM 72-31-07 QC REVIEWED T/A: 25 FH ...VC/U392424
